MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION RANGER PACLITAXEL-COATED PTA BALLOON CATHETER; DRUG-ELUTING PERIPHERAL TRANSLUMINAL ANGIOPLASTY CATHETER

BOSTON SCIENTIFIC CORPORATION RANGER PACLITAXEL-COATED PTA BALLOON CATHETER; DRUG-ELUTING PERIPHERAL TRANSLUMINAL ANGIOPLASTY CATHETER
Model Number 1973-03
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/01/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that balloon rupture occurred.A 4.0 x 40mm, 135cm ranger drug coated balloon was advanced for dilatation.However, during the procedure, the balloon had a hole, preventing it from inflating properly.There were no patient complications reported.
 
Additional Manufacturer Narrative
B3: event date: used the first date of the month of the aware date as no event date was provided.
 
Additional Manufacturer Narrative
 
Event or Problem Description
It was reported that balloon rupture occurred.A 4.0 x 40mm, 135cm ranger drug coated balloon was advanced for dilatation.However, during the procedure, the balloon had a hoe, preventing it from inflating properly.There were no patient complications reported.It was further reported that the broken balloon wasn't even used on the patient.When they opened the package, they saw there was a big hole in the balloon.
 
Additional Manufacturer Narrative
 
Event or Problem Description
It was reported that balloon rupture occurred.A 4.0 x 40mm, 135cm ranger drug coated balloon was advanced for dilatation.However, during the procedure, the balloon had a hole, preventing it from inflating properly.There were no patient complications reported.It was further reported that the broken balloon wasn't even used on the patient.When they opened the package, they saw there was a big hole in the balloon.It was further reported that the general geometry of the target vessel is the simple superficial femoral artery.

Brand Name
RANGER PACLITAXEL-COATED PTA BALLOON CATHETER
Common Device Name
DRUG-ELUTING PERIPHERAL TRANSLUMINAL ANGIOPLASTY CATHETER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
maple grove MN 55311
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key18825364
Report Number2124215-2024-12297
Device Sequence Number12709139
Product Code ONU
UDI-Device Identifier08714729975762
UDI-Public08714729975762
Combination Product (Y/N)Y
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
P190019
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/07/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1973-03
Device Catalogue Number1973-03
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/15/2024
Supplement Date Received by Manufacturer02/29/2024
04/24/2024
Initial Report FDA Received Date03/04/2024
Supplement Report FDA Received Date03/14/2024
05/07/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown